MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER INTERJECT¿; BIOPSY NEEDLE KIT

BOSTON SCIENTIFIC - SPENCER INTERJECT¿; BIOPSY NEEDLE KIT
Model Number M00518301
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an interject needle was used in the gastrointestinal during an electrostatic discharge (esd) procedure performed on (b)(6) 2018.According to the complainant, during the procedure, saline could not be injected into the polyps.The needle was blocked.The procedure was completed with another interject needle.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be good.
 
Additional Manufacturer Narrative
Investigation results: an interject needle was received for analysis.A visual evaluation of the returned device revealed that there were no visual defects noted.The returned device looked in good conditions without evidence of damages, specifically the needle does not present any issues.A functional analysis was performed and found that when water was injected through the returned device by its proximal end using a syringe, water could exit by the needle (distal end) without problems.Based on all gathered information and investigation results, there is no evidence of either the alleged issue or any defect which could have contributed to the event.Therefore the most probable cause of this complaint is not confirmed returned since the complaint included a returned device review (visual, physical, and performance testing) which showed no evidence of either the alleged issue or any defect which could have contributed to the event.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications at the time of release for distribution.A search of the complaint database revealed that no other similar complaints exist for the specified lot.
 
Event or Problem Description
It was reported to boston scientific corporation that an interject¿ needle was used in the gastrointestinal during an electrostatic discharge (esd) procedure performed on (b)(6) 2018.According to the complainant, during the procedure, saline could not be injected into the polyps.The needle was blocked.The procedure was completed with another interject¿ needle.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be good.

Brand Name
INTERJECT¿
Common Device Name
BIOPSY NEEDLE KIT
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key7580585
Report Number3005099803-2018-01926
Device Sequence Number13906617
Product Code FCG
UDI-Device Identifier08714729296508
UDI-Public08714729296508
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K012864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/07/2021
Device Model NumberM00518301
Device Catalogue Number1830
Device Lot Number21962221
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2018
Initial Date Received by Manufacturer 05/25/2018
Supplement Date Received by Manufacturer07/09/2018
Initial Report FDA Received Date06/07/2018
Supplement Report FDA Received Date07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR